Open Access
Translator Disclaimer
September, 1987 Asymptotic Behaviour of $S$-Estimates of Multivariate Location Parameters and Dispersion Matrices
P. L. Davies
Ann. Statist. 15(3): 1269-1292 (September, 1987). DOI: 10.1214/aos/1176350505

Abstract

It is shown under appropriate conditions that Rousseeuw's minimum volume estimator and other $S$-estimators of multivariate location and dispersion parameters are consistent. Under certain differentiability conditions the estimates are asymptotically normally distributed with a norming factor of $n^{1/2}$.

Citation

Download Citation

P. L. Davies. "Asymptotic Behaviour of $S$-Estimates of Multivariate Location Parameters and Dispersion Matrices." Ann. Statist. 15 (3) 1269 - 1292, September, 1987. https://doi.org/10.1214/aos/1176350505

Information

Published: September, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0645.62057
MathSciNet: MR902258
Digital Object Identifier: 10.1214/aos/1176350505

Subjects:
Primary: 62F10
Secondary: 62E20, 62H99

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.15 • No. 3 • September, 1987
Back to Top